Theta correspondence for Eisenstein series.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 273-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphic forms, theta correspondence, orthogonal group, lifting of Eisenstein series, symplectic group, functional equation, analytic continuation, poles, residues, Kronecker limit formula
@article{MZ_1991__208_3_174316,
author = {Aloys Krieg and Anton Deitmar},
title = {Theta correspondence for {Eisenstein} series.},
journal = {Mathematische Zeitschrift},
pages = {273--288},
year = {1991},
volume = {208},
number = {3},
zbl = {0773.11028},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174316/}
}
Aloys Krieg; Anton Deitmar. Theta correspondence for Eisenstein series.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 273-288. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174316/